Finite-Time Ruin Probabilities for Discrete, Possibly Dependent, Claim Severities

Abstract : This paper is concerned with the compound Poisson risk model and two generalized models with still Poisson claim arrivals. One extension incorporates inhomogeneity in the premium input and in the claim arrival process, while the other takes into account possible dependence between the successive claim amounts. The problem under study for these risk models is the evaluation of the probabilities of (non-)ruin over any horizon of finite length. The main recent methods, exact or approximate, used to compute the ruin probabilities are reviewed and discussed in a unified way. Special attention is then paid to an analysis of the qualitative impact of dependence between claim amounts.
Complete list of metadatas

Cited literature [33 references]  Display  Hide  Download
Contributor : Stéphane Loisel <>
Submitted on : Friday, December 28, 2007 - 1:23:34 PM
Last modification on : Thursday, February 8, 2018 - 11:09:29 AM
Long-term archiving on : Tuesday, April 13, 2010 - 3:47:28 PM


Files produced by the author(s)




Stéphane Loisel, Claude Lefèvre. Finite-Time Ruin Probabilities for Discrete, Possibly Dependent, Claim Severities. Methodology and Computing in Applied Probability, Springer Verlag, 2009, 11 (3), pp.425-441. ⟨10.1007/s11009-009-9123-9⟩. ⟨hal-00201377⟩



Record views


Files downloads